# SDR 96UAL900708

- Difficulty date: September 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7253U
- Make and model: Boeing 727222
- Aircraft serial: 21400
- Engine: Pwa JT8D15
- System (JASC): 2730 · Elevator Control System
- Part: Pitch Trim
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AT SLOW SPEED, PITCH TRIM TRIMS NOSE DOWN WHEN NOSE UP ACTUATED.  AT HIGH SPEED, TRIM CONTINUES TO TRIM NOSE DOWN WHEN SWITCH RELEASED.
